Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The diameter of the graph of a semiring


Author: Anastase Nakassis
Journal: Proc. Amer. Math. Soc. 60 (1976), 353-359
MSC: Primary 05C99
MathSciNet review: 0427162
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, it is proven that the diameter of the graph of a semiring with more than two elements does not exceed three.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 05C99

Retrieve articles in all journals with MSC: 05C99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1976-0427162-0
PII: S 0002-9939(1976)0427162-0
Article copyright: © Copyright 1976 American Mathematical Society